Alert archive / Arizona / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Phoenix, AZ

July 2, 2025Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 2, 2025, 7:03 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2025, 7:03 PM MST (02:03 UTC)
Expired
Jul 2, 2025, 10:15 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 106 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2025-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2025-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
3128 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WGUS55 KPSR 030203
FFWPSR
AZC013-030515-
/O.NEW.KPSR.FF.W.0009.250703T0203Z-250703T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
703 PM MST Wed Jul 2 2025

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 1015 PM MST.

* At 703 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain over Kaka Wash and downstream into the community of 
  Kaka. Between 1 and 2 inches of rain have fallen. Additional 
  rainfall amounts of 0.5 to 1.5 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Kaka.

This includes the following streams and drainages...
  Kaka Wash, Sauceda Wash and Kohatk Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3259 11225 3258 11220 3251 11220 3251 11221
      3251 11238 3251 11241 3251 11242 3251 11249
      3251 11253 3253 11253 3257 11243

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SDB
1 follow-up statement
158 
WGUS75 KPSR 030511
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1011 PM MST Wed Jul 2 2025

AZC013-030521-
/O.EXP.KPSR.FF.W.0009.000000T0000Z-250703T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1011 PM MST Wed Jul 2 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MST THIS EVENING FOR 
MARICOPA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3259 11225 3258 11220 3251 11220 3251 11221
      3251 11238 3251 11241 3251 11242 3251 11249
      3251 11253 3253 11253 3257 11243

$$

SDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 4:10 PM MST, 2 hours 53 minutes earlier. Its key messages:

  • Chances for isolated to scattered thunderstorms will exist through this evening across south-central Arizona with the potential for strong gusty winds, blowing dust, and localized heavy rainfall.
  • After lingering chances for a isolated thunderstorms Thursday, drier conditions will end any rain chances beginning Thursday night.
  • Near normal temperatures will be common through Saturday before a warming trend begins early next week.
Area forecast discussion, Jul 2, 4:10 PM MST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
410 PM MST Wed Jul 2 2025

.KEY MESSAGES...

- Chances for isolated to scattered thunderstorms will exist through
this evening across south-central Arizona with the potential for
strong gusty winds, blowing dust, and localized heavy rainfall.

- After lingering chances for a isolated thunderstorms Thursday,
drier conditions will end any rain chances beginning Thursday night.

- Near normal temperatures will be common through Saturday before
a warming trend begins early next week.

&&

.NEAR TERM/THIS AFTERNOON THROUGH EARLY THURSDAY MORNING/...
Current RADAR indicates showers and thunderstorms occurring in Gila
County at this time. The primary forecast concerns in the near term
are scattered thunderstorms across south-central and eastern
Arizona, with associated strong gusty winds, blowing dust, and
localized heavy rainfall. Convection, which is already occurring, is
expected to intensify over higher terrain areas with hi-res CAMs
indicating scattered showers and thunderstorms developing and moving
into the foothills of the east valley and potentially into the
Phoenix metro, by late afternoon/early evening where even a
thunderstorm or 2 could be severe. Strong outflow winds could impact
the Phoenix valley, with DCAPE values of 1200-1400 J/kg promoting
blowing dust and reduced visibility. Thunderstorm activity will
gradually weaken after midnight, with isolated showers lingering
over higher terrain east of Phoenix into early Thursday morning.

&&

.SHORT TERM/TODAY THROUGH THURSDAY/...
The current synoptic set up shows an unseasonably strong Pacific low
centered near Los Angeles and the sub-tropical high slowly
retreating to the northeast into Colorado. Southeasterly flow since
yesterday continues to feed modestly moist air into Arizona to as
far north as southern Nevada with PWATs now up to between 1.0-1.2"
over the southern half of Arizona. This moist fetch is expected to
last into this afternoon with PWATs likely peaking between 1.2-1.4"
and low level mixing ratios mostly between 8-10 g/kg. This amount of
moisture would normally not be sufficient for a good amount of
monsoon storm activity, but with the help of the incoming
(weakening) Pacific low, the moisture should end up being sufficient.

For Thursday, model guidance continues to show the weakening Pacific
trough tracking northeastward through northern Arizona with dry air
surging eastward across the state. For the most part, guidance shows
only 10-15% chances for any additional showers or thunderstorms
across the south-central Arizona lower deserts Thursday morning and
early afternoon to as high as 30-35% over Gila Co. Given the drying,
any activity will likely be on the weaker side with potential
rainfall amounts much less than today. Temperatures for today and
Thursday will be noticeably less hot than the past few days with
highs at or just below normal.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As the weather pattern settles back into westerly dry flow over the
majority of the region, rain chances are expected to come to an end
by Thursday night. PWATs are forecast to drop down to between 0.8-
1.0" starting Friday and likely last there through the rest of the
4th of July weekend. Near normal temperatures are likely to continue
into Saturday with overnight lows for rural desert areas easily
falling into the 70s as moisture decreases, but lows within Phoenix
area still likely to stay just above 80 degrees.

Model uncertainty increases considerably next week as the GEFS shows
an increase in moisture by around Tuesday, whereas the EPS keeps the
moisture well to the south. Both generally agree the sub-tropical
ridge will again set up over our region by early next week, first
centered just to our east before gradually shifting westward through
our region during the middle of next week. Heights are also favored
to rise during this time as the ridge strengthens, pushing H5
heights from 590-592dm starting Sunday to as high as 595-597dm by
the middle of next week. The recent shift for a stronger ridge
setting up over our region has abruptly turned conditions noticeably
hotter for next week with NBM highs now mostly between 110-113
degrees by Tuesday. If this new scenario of a stronger ridge comes
to fruition and moisture stays out of our area, expect forecast
temperatures to trend even hotter than the latest forecast. If the
GEFS is more correct showing better moisture, than we may see at
least a return of monsoon activity for higher terrain areas.
However, for now it does not look very promising for any decent
monsoon storms through at least the first half of next week.

&&

.AVIATION...Updated at 2310Z.

South Central Arizona including KPHX, KIWA, KSDL, KDVT:
Gusty outflow winds with around a 30% chance for evening BLDU and
TSRA directly impacting the terminals will be the primary weather
hazard, though confidence is fairly low with respect to the exact
timing and details of these impacts. Confidence is fairly good
(better than 50%) that TS already formed over mountains to the NE,
as well as across SE Arizona will send multiple outflow boundaries
into the PHX airspace by early evening. Outflow arrival may occur as
early as 00-01Z, but may also be delayed closer to 02Z with an E/SE
component initially favored. This direction would favor at least
lofted dust being pulled into the metro with MVFR (or lower)
visibility most likely at KIWA, with slightly lower chances at
KPHX.

Assuming additional TS form behind outflow around the Phoenix metro
during the early evening, multiple outflow boundaries with very
gusty winds will be common though exact wind directions will
largely be dictated by the originating location of the thunderstorm
downdraft. At this time, a S/SW return outflow boundary would be
more preferred from cells originating near the Estrellas. Any direct
TS over a terminal may yield very erratic wind directions, and have
maintained a Prob30 during the most likely time frame. Even within
TS, cigs should remain above 8K ft AGL with cloud decks above 10K
for most of the time frame. Eventually, overnight winds should turn
easterly through Thursday morning before returning to a W/SW
component into the afternoon with building cloud decks over higher
terrain.

Southeast California/Southwest Arizona including KIPL and KBLH:
No major weather issues will exist through Thursday afternoon under
a few, occasional midlevel cloud decks. Wind directions will
generally vary between SE during the morning/early afternoon and SW
during the evening/overnight period. A few late afternoon/early
evening gusts around 20kt will be common, especially at KBLH.

&&

.FIRE WEATHER...
Increased moisture along with an incoming weather system is expected
to bring an active day today across the eastern districts. Shower
and thunderstorm chances today across the eastern districts are
between 30-50% with gusty erratic winds likely to occur with the
thunderstorm activity. Humidities will continue to improve today
with MinRHs of 20-30% for the eastern districts to 15-20% for the
western districts. A drying trend will begin Thursday with much more
isolated chances for showers and thunderstorms for the eastern
districts. MinRHs Thursday will mainly dip to between 15-20%. Even
drier air will filter into the region by the weekend with MinRHs
falling to 10-15% by Sunday. Temperatures will run near normal
through Saturday before heating up again into next week.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory until 7 PM MST this evening for AZZ553-554.

CA...None.

&&

SHORT TERM/LONG TERM...Kuhlman/95
AVIATION...18
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Jul 2, 3:33 PM MST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
333 PM MST Wed Jul 2 2025

AZZ530-533-022300-
Parker Valley AZ-Central La Paz AZ-
333 PM MST Wed Jul 2 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LA PAZ COUNTY
THROUGH 400 PM MST...

At 333 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Quartzsite, or 24 miles south of Parker, moving
north at 10 mph.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down under 5 miles.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quartzsite.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3366 11416 3367 11444 3396 11448 3394 11406
TIME...MOT...LOC 2233Z 183DEG 11KT 3378 11430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SDB
Special weather statement, Jul 2, 4:01 PM MST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Wed Jul 2 2025

AZZ530-533-022345-
Parker Valley AZ-Central La Paz AZ-
401 PM MST Wed Jul 2 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL LA PAZ AND SAN
BERNARDINO COUNTIES THROUGH 445 PM MST...

At 401 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles southwest of Bouse, or 23 miles southeast of
Parker, moving north at 20 mph.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bouse and Brenda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3366 11387 3376 11436 3413 11437 3403 11370
TIME...MOT...LOC 2301Z 184DEG 16KT 3383 11410

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SDB
Special weather statement, Jul 2, 4:18 PM MST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
418 PM MST Wed Jul 2 2025

AZZ541-545-547-549-551>553-555>558-560>563-030115-
Fountain Hills/East Mesa-Mazatzal Mountains-Tonto Basin-Cave
Creek/New River-Northwest Pinal County-San Carlos-Southeast
Valley/Queen Creek-Apache Junction/Gold Canyon-Dripping
Springs-Superior-Rio Verde/Salt River-Pinal/Superstition
Mountains-Southeast Gila County-New River Mesa-Globe/Miami-
418 PM MST Wed Jul 2 2025

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS GILA...MARICOPA AND
PINAL COUNTIES...

At 416 PM MST, radar indicated strong thunderstorms were located
along a line extending from near Punkin Center to near Four Peaks to
near Superior. Movement was northeast at 10 mph.

Conditions are becoming more favorable for the continued development
of additional thunderstorms. Some storms may become strong to severe.

Winds in excess of 40 mph and pea size hail will be possible.

Locations impacted include...
Apache Junction, Florence, Coolidge, Globe, Superior, Hayden,
Sycamore Creek, Roosevelt, Sunflower, Christmas, Gold Canyon,
Sugarloaf Mountain, Ballantine Trailhead, Round Valley, Queen Creek,
San Carlos, Miami, Gold Camp, San Tan Valley, and Sawmill.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3339 11044 3329 11046 3320 11040 3315 11063
      3299 11077 3324 11097 3278 11160 3357 11160
      3391 11189 3402 11188 3401 11143 3380 11115
      3376 11099 3364 11092 3368 11084 3366 11078
      3385 11056 3383 11033 3361 11005 3347 11005
TIME...MOT...LOC 2316Z 233DEG 9KT 3389 11134 3368 11127 3324 11112

SDB
Special weather statement, Jul 2, 4:49 PM MST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
449 PM MST Wed Jul 2 2025

AZZ533-030030-
Central La Paz AZ-
449 PM MST Wed Jul 2 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LA PAZ COUNTY THROUGH 530
PM MST...

At 448 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles south of Bouse, or 26 miles southeast of
Parker, moving northeast at 10 mph.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brenda, Vicksburg, Vicksburg Junction, Bouse, Harcuvar, and Salome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3358 11377 3372 11415 3410 11407 3388 11358
TIME...MOT...LOC 2348Z 204DEG 10KT 3382 11400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SDB
Special weather statement, Jul 2, 6:16 PM MST, 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
616 PM MST Wed Jul 2 2025

AZZ534-537>559-030415-
Fountain Hills/East Mesa-Sonoran Desert Natl Monument-Aguila
Valley-Mazatzal Mountains-Tonto Basin-Cave Creek/New River-Northwest
Pinal County-Southeast Valley/Queen Creek-East Valley-Apache
Junction/Gold Canyon-Tonopah Desert-Superior-Rio Verde/Salt
River-West Pinal County-Pinal/Superstition Mountains-North
Phoenix/Glendale-South Mountain/Ahwatukee-New River
Mesa-Scottsdale/Paradise Valley-Buckeye/Avondale-Gila Bend-Central
Phoenix-Deer Valley-Northwest Valley-
616 PM MST Wed Jul 2 2025

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS GILA...MARICOPA AND
PINAL COUNTIES...

At 614 PM MST, radar indicated strong thunderstorms were located
south of Phoenix. Movement was northeast at 15 mph.

Conditions are becoming more favorable for the development of
additional thunderstorms across South-Central Arizona. Some storms
may become strong to severe.

Winds in excess of 40 mph and pea size hail will be possible.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities.

Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Surprise, Avondale, Goodyear, Buckeye, Casa Grande, Apache
Junction, El Mirage, Florence, Fountain Hills, Paradise Valley,
Coolidge, and Tolleson.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3400 11175 3401 11143 3391 11129 3301 11127
      3273 11167 3273 11174 3280 11178 3276 11205
      3272 11207 3272 11214 3268 11215 3268 11220
      3250 11221 3251 11279 3400 11276 3389 11228
      3405 11215
TIME...MOT...LOC 0114Z 208DEG 11KT 3286 11245 3295 11197 3313 11141

SDB
Special weather statement, Jul 2, 6:29 PM MST, 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
629 PM MST Wed Jul 2 2025

AZZ533-534-538-030230-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
629 PM MST Wed Jul 2 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LA PAZ AND MARICOPA
COUNTIES THROUGH 730 PM MST...

At 628 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles south of Gladden, or 28 miles northwest of Tonopah, moving
north at 5 mph.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3357 11325 3372 11355 3395 11345 3393 11327
      3383 11307
TIME...MOT...LOC 0128Z 197DEG 5KT 3372 11335

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:20 PM MSTFlash Flood Warning Considerable damage threatPSRGila3 hr
Jul 2, 5:29 PM MSTAreal Flood AdvisoryPSRLa Paz15 min
Jul 2, 5:44 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz3 hr
Jul 2, 5:45 PM MSTSevere Thunderstorm WarningPSRLa Paz45 min
Jul 2, 5:50 PM MSTDust Storm WarningPSRMaricopa, Pinal55 min
Jul 2, 6:11 PM MSTDust Storm AdvisoryPSRMaricopa34 min
Jul 2, 6:16 PM MSTSpecial Weather StatementPSRMaricopa3 hr
Jul 2, 6:29 PM MSTSpecial Weather StatementPSR61 min
Jul 2, 6:40 PM MSTAreal Flood AdvisoryPSRMaricopa27 min
Jul 2, 6:41 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa31 min
Jul 2, 6:51 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal39 min
Jul 2, 7:07 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Jul 2, 7:18 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 2, 7:21 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Jul 2, 7:48 PM MSTSevere Thunderstorm WarningPSRMaricopa42 min
Jul 2, 7:58 PM MSTSevere Thunderstorm WarningPSRMaricopa47 min
Jul 2, 8:07 PM MSTAreal Flood AdvisoryPSRMaricopa28 min
Jul 2, 8:19 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa56 min
Jul 2, 8:35 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jul 2, 8:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 2, 9:05 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa16 min
Jul 2, 9:10 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 3, 4:50 PM MSTSpecial Weather StatementPSR40 min

Nearby

Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.